MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, INC. SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 402807
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial tachycardia procedure, an expired device was used.There was no performance issues noted and there was no patient consequences.
 
Additional Manufacturer Narrative
An event of ¿an expired device was used¿ was confirmed.A review of distribution records confirmed that this product was distributed after its expiration date.Abbott is continuing to monitor this issue.Records were submitted for evaluation to product performance engineering; no device components were returned.

Brand Name
SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15118647
Report Number2182269-2022-00034
Device Sequence Number5614716
Product Code LPB
UDI-Device Identifier05414734205986
UDI-Public05414734205986
Combination Product (Y/N)N
PMA/510(K) Number
P960016-S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number402807
Device Catalogue Number402807
Device Lot Number6974837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Supplement Date Received by Manufacturer01/06/2023
Initial Report FDA Received Date07/28/2022
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown